# SDR USAA920081142

- Difficulty date: May 21, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 50,297 hours, 33,970 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498152
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q6 CHECK - NR O3C10753045/28, CRACKED STRINGER, BS 578, S6L.  REPAIRED CRACKED STRINGER, BS 578, S6L IAW B737 SRM 53-00-03 AND DWG BAC 1498-152.
